On order-optimal regularization of linear operator equations under the condition of nonuniqueness of solutions
Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 37-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_1_a7,
author = {V. P. Tanana},
title = {On order-optimal regularization of linear operator equations under the condition of nonuniqueness of solutions},
journal = {Doklady Akademii Nauk},
pages = {37--38},
year = {1983},
volume = {269},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a7/}
}
TY - JOUR AU - V. P. Tanana TI - On order-optimal regularization of linear operator equations under the condition of nonuniqueness of solutions JO - Doklady Akademii Nauk PY - 1983 SP - 37 EP - 38 VL - 269 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a7/ LA - ru ID - DAN_1983_269_1_a7 ER -
V. P. Tanana. On order-optimal regularization of linear operator equations under the condition of nonuniqueness of solutions. Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 37-38. http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a7/